Variational Laplacians for semidiscrete surfaces

Wolfgang Carl, Johannes Wallner

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1491-1509
JournalAdvances in Computational Mathematics
Volume42
DOIs
Publication statusPublished - 8 Jul 2016

Fields of Expertise

  • Information, Communication & Computing

Cooperations

  • NAWI Graz

Cite this

Variational Laplacians for semidiscrete surfaces. / Carl, Wolfgang; Wallner, Johannes.

In: Advances in Computational Mathematics, Vol. 42, 08.07.2016, p. 1491-1509.

Research output: Contribution to journalArticleResearchpeer-review

@article{ae1059b6e6dd4c8394666c70da72a4a3,
title = "Variational Laplacians for semidiscrete surfaces",
author = "Wolfgang Carl and Johannes Wallner",
year = "2016",
month = "7",
day = "8",
doi = "10.1007/s10444-016-9472-1",
language = "English",
volume = "42",
pages = "1491--1509",
journal = "Advances in Computational Mathematics",
issn = "1019-9044",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - Variational Laplacians for semidiscrete surfaces

AU - Carl, Wolfgang

AU - Wallner, Johannes

PY - 2016/7/8

Y1 - 2016/7/8

U2 - 10.1007/s10444-016-9472-1

DO - 10.1007/s10444-016-9472-1

M3 - Article

VL - 42

SP - 1491

EP - 1509

JO - Advances in Computational Mathematics

JF - Advances in Computational Mathematics

SN - 1019-9044

ER -